# SDR DL76S080326

- Difficulty date: March 9, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 54,201 hours, 24,839 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Shorted
- Location: C1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRV, FOUND C1 DOOR WILL NOT OPEN ELECTRICALLY.  FOUND C/B TRIPPED ON P34 PANEL.  FOUND WIRE IN BUNDLE JUST BELOW P34 HAD RUBBED ON FRAME AND SHORTED.  REPAIRED WIRE PER PS DOOR OPS NORMAL.
